# SDR USAA2013042900011

- Difficulty date: April 28, 2013
- Submitted: April 29, 2013
- Operation: Air carrier
- Aircraft: N658AW
- Make and model: Airbus A320-232
- Aircraft serial: 1110
- Aircraft time: 49,747 hours, 18,311 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Accumulator
- Part number: FE240004
- Part serial: 1750
- Condition: Low Pressure
- Location: R2 Door
- Part time: 49,747 hours, 18,311 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR ASSIST LOW PRESS.  SERVICED ACCUMULATOR TO PROPER PRESSURE.
